# SDR IPXA2016052103649

- Difficulty date: May 10, 2016
- Submitted: May 23, 2016
- Operation: Air carrier
- Aircraft: N422UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25324
- Aircraft time: 26,745 hours, 17,788 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 284N1038180
- Condition: Elongated
- Location: Bs 430
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C14E & E COMPARTMENT FLOOR SUPPORT FASTENER HOLE ELONGATED AND WORN AT APPROXIMATELY BLO FS 430.  REPAIRED IAW SRM 51-70-11.
